# SDR RAIA2018123100005

- Difficulty date: December 31, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT SIDE AT FR 78 BELOW STG 3R SHOWS SIGNS OF A CRACK. PERFORMED HFEC INSPECTION OF INDICATED AREA CRACK CONFIRMED. REMOVED DAMAGED AREAS AROUND CRACKED RIVET ON RT SIDE AT FR 78 BELOW STR 3R AND STARTED MAKING BUSHING. REPAIRED CRACKED AREA ON RT SIDE AT FR 78 BELOW STR 3R.
